# SDR SIMA200208304

- Difficulty date: February 25, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N720AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145279
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS LEVEL 2 FINDING.  CORROSION FOUND ON GALLEY RIGHT BEAM.  RESTORED PROTECTIVE COATING, DAMAGE ACCEPTED AS IS IAW EMB GST-0636/02.  (M)
